# SDR AT0500032

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP7265001
- Part serial: NSN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT 1FWD, 10, AND 20 INOP.  RELAMPED, OPS CHECK NORMAL.  REF MM 33-00.
